# SDR SWAA2025080790281

- Difficulty date: July 11, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221FF UPPER SKIN HAS AREAS OF PULLED STRANDS.   DUE TO EXTENT OF DAMAGE,  FLOOR PANEL 221FF WAS REPLACED IAW SRM 51-10-02-0G-0 PAAR 9.A (1).
